# SDR FDEA202212110178

- Difficulty date: December 11, 2022
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD AVIONICS COMPT: LEFT SIDE, APPROX STA 465 (UNDER RAM AIR DUCT FOR ACM #1) AT   BOOT. A BOOT ATTACHMENT BOLT HAS CHAFED/WORN INTO THE FRAME. MARKED R & R BOLT PER SRM 51-31-01-OG,CHECK FOR DAMAGE ON FRAME, REPAIR AS NECESSARY.
